Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Cause Mild Fever And Vomiting Despite Taking Medication For UTI For A Day Now?

my friend just went to the doctor and they said it was a bad case of UTI, they gave her antibiotics shot and prescribed antibiotics, 24 hours have passed and she is still vomitting at times, with low grade fever in the night and gagging... is this a usual symptoms for uti?
Fri, 19 Aug 2022
Report Abuse
General & Family Physician 's  Response
Hello,

Your friend is suffering from low grade fever and vomiting. You are suggested to give your friend anti emetics, one stat to stop any more vomiting. Vomiting causes stress and dehydration. Once the vomiting stops, your friend should take sips of water throughout the day. Rest is advised along with semi solid diet like oats meal, porridge or custard. Start with small portion and slowly you can increase the portion.

Rest will help to reduce fever, you can give acetaminophen, one SOS when required to reduce discomfort due to fever. Get urinalysis (C/S and R/E) done to confirm UTI infection. Other medical problems with similar symptoms are liver dysfunction or typhoid. Get your friend clinically examined by a Urologist or GP so that treatment can be started at the earliest.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Could Cause Mild Fever And Vomiting Despite Taking Medication For UTI For A Day Now?

Hello, Your friend is suffering from low grade fever and vomiting. You are suggested to give your friend anti emetics, one stat to stop any more vomiting. Vomiting causes stress and dehydration. Once the vomiting stops, your friend should take sips of water throughout the day. Rest is advised along with semi solid diet like oats meal, porridge or custard. Start with small portion and slowly you can increase the portion. Rest will help to reduce fever, you can give acetaminophen, one SOS when required to reduce discomfort due to fever. Get urinalysis (C/S and R/E) done to confirm UTI infection. Other medical problems with similar symptoms are liver dysfunction or typhoid. Get your friend clinically examined by a Urologist or GP so that treatment can be started at the earliest. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician